# SDR CAL950993

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 813
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 2 INCH CRACK EXTENDING FROM FASTENER HOLE ABOVE FLOOR ON FRAME AT STATION 813.  THE FRAME WAS REMOVED AND REPLACED IAW SRM 51-10-03.  (M)
